# SDR UPS01435974

- Difficulty date: May 8, 2001
- Submitted: May 25, 2001
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123
- Aircraft serial: 20323
- Aircraft time: 72,316 hours, 20,588 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2, NR 4 PYLON AFT TORQUE BULKHEAD LT CHORD ABOVE LOWER SPAR FITTING FOUND 1 HOLE CRACK AT 2 O''CLOCK POSITION (LOOKING FWD) APPROX 0.100 INCH LONG.  NR 4 PYLON AFT TORQUE BULKHEAD LT CHORD ABOVE LWR SPAR FITTING REPAIRED AS PER HX RS R54-53-34658.
